# SDR ASOA201000967

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,613 hours, 14,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED NR 1 CEILING EMERGENCY LIGHT IAW AMM 33-51-16 OPS CHECK GOOD.  RELAMPED NR 1 CEILING EMERGENCY LIGHT IAW AMM 33-51-16 OPS CHECK GOOD.
